# SDR USAA051589

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Cracked
- Location: Bs 727b, Rbl 24.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, RBL 24.75 RIGHT I/B SEAT TRACK FLOORBEAM CRACKED.  CUT OUT DAMAGED SECTION, FAB & INSTALLED NEW SECTION OF TRACK/BEAM & SPLICE PRTS IAW SRM 53-00-52 EA 97204, DEFECT SIZE: .250 INCH CRACK.
